Hi everyone. I got an email alert to say there had been a post on the forum, so have swung by to check in ahead of my usual Dec/Jan visit. It's lovely that there are still some of us who pop back onto the forum. I know most have left the forum and moved on, but I always think of my fellow Crackers around this time. Sorry it's been a tough year for you Sarah, but also glad to hear you've had and still have options going forward and that treatment so far has had positive results. The physical and mental strain you must have been under is such a burden to carry. Fingers crossed you'll catch a break and be back in remission next year, like you say. You deserve it. My year has involved a second mastectomy (for symmetry) and I'm now completely flat, which I've gotten used to and don't miss the ladies at all. I'm still taking Anastrozole - 3 more years to go. The SE's have been worse than Tamoxifen, but still JUST about tolerable. I'm due another Dexa scan to check bone density as pre Anastrozole I had osteopenia. Half of me can't wait to finish the course and the other half just worries what will happen when I do. A blood test in summer flagged up raised liver enzymes and after several tests and a scan, plus a fair bit of worrying on my part, it was decided that it was linked to my diabetes and nothing sinister, although they also discovered a polyp on my gallbladder at the same time, which is being monitored now. My splenic artery aneurysm has remained pretty stable as has my BP and cholesterol. I still have a Buddha belly, which refuses to budge and I have some arthritis which is worse this time of year, but the best news of the year is I became a Grandma for the first time and it's wonderful!! Michelle
... View more
I was a bit cheeky and wrote to the lovely lady in charge of my radiology, and told her about my concerns, and she was kind enough to have admin phone me, as well as replying to my email herself, and I have been given an appointment to see her next week. Totally impressed with generous response, and am hoping that it turns out to be 'one of those things' post-radiotherapy.
... View more